# SDR EIAA970081

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Part number: BACC18W7
- Condition: Charred
- Location: Nr 2 Hf
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KLAX - LOG PAGE:  F27562 - DURING CRUISE FLIGHT, A STRONG ELECTRICAL ODOR WAS NOTICED BY THE CREW EMANATING FROM THE COCKPIT. THE ODOR CAME ON INTERMITTENTLY.  UNABLE TO DETERMINE THE SOURCE OR ORIGIN BY ISOLATING OR TURNING OFF CERTAIN COMPONENTS.  INSPECTED BEHIND ALL CIRCUIT BREAKER PANELS.  FOUND HF NR 2 AC C/B DISCOLORED AND CHARRED.  REPLACED C/B.  OPERATIONAL CHECKS GOOD, ALL OTHER AREAS CHECKED OK.  (X)
